# SDR QXEA2024121700317

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 15,775 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FLIGHT DECK EMERGENCY LIGHT DOESNT ILLUMINATE. CABIN EMERGENCY LIGHTS FUNCTION NORMALLY. REMOVED FROM SERVICE. PERFORMED EMERGENCY LIGHTING OPS TEST IAW E-175 AMM 33-50-00-710-801-A. OPS TEST PASSED NO FURTHER DEFECTS. NO PARTS REPLACED. RETURNED TO SERVICE.
